# SDR DALA2016112309126

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 617 - 636 BL 0 CRACKED.  REPAIRED IAW SRM 53-00-00 REPAIR 1 FIG 201, AND  DWG 9936580.
